Please use this identifier to cite or link to this item: http://elib.psu.by:8080/handle/123456789/44
Title: On the oscillation and asymptotic behavior for a higer order neutral difference equation
Authors: Dinh Cong Huong
Nguyen Van Mau
Keywords: Математика
Дифференциальные уравнения
Интегральные уравнения
Issue Date: Apr-2012
Publisher: ПГУ
Citation: Вестник Полоцкого государственного университета. Серия C, Фундаментальные науки.- Новополоцк: ПГУ, 2012.- № 4.
Series/Report no.: Серия C, Фундаментальные науки;2012.- № 4. - С. 55-61
URI: http://elib.psu.by:8080/handle/123456789/44
Appears in Collections:2012, № 4

Files in This Item:
File Description SizeFormat 
Huong_Mau_2012-4.pdf530.67 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.